# SDR DALA2025071005197

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 74,626 hours, 24,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR KNUCKLE KNOCKER NOT COMING OUT. CORRECTIVE ACTION: CLEANED UPPER EDGE ON KNOCKER OP CKS OK PER B757 AMM 52-11. (7470616)
